RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 7,
Pages
979–985
(Mi de10182)
This article is cited in
12
papers
Numerical methods. Equations in finite differences
Multiplicative extraction of singularities in FEM solvers for degenerate elliptic equations
M. R. Timerbaev
Kazan State University
UDC:
519.632
Received:
01.03.2000
Fulltext:
PDF file (1164 kB)
Cited by
English version:
Differential Equations, 2000,
36
:7,
1086–1093
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025